# SDR SWIA201332807

- Difficulty date: February 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 24,367 hours, 20,224 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LEVEL FLOOD LIGHT BY MAIN CABIN DOOR DOES NOT ILLUMINATE.  (FLT 4547)  RE-PINNED AND CONNECTED BROKEN WIRE.
